I have been taking anabuse for a while now. I had purchased a new body lotion not checking the label. My skin started burning, turning red, and also welts started to appear. I checked that label and there was alcohol in it, what do I do, and how long will this be a problem.
You should not use the body lotion again. It sounds as though you are allergic to it. An antihistamine tablet from your pharmacy may help to slow the reaction and help with the itch. A hydrocortisone based cream may also be of benefit. See your pharmacist.
This does not sound like an alcohol / Antabuse reaction. Symptoms of an alcohol / Antabuse reaction include throbbing in the head or neck, painful headaches, flushing, nausea, sweating, hyperventilation, dizziness, and other disorienting symptoms.
Hope this is of help.
- Antabuse Information for Consumers
- Antabuse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antabuse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 3 answers
Posted 12 Aug 2011 • 2 answers
Posted 17 Feb 2013 • 1 answer
Posted 8 Nov 2014 • 1 answer
Posted 19 Apr 2015 • 1 answer